# SDR DALA2020110303570

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,108 hours, 15,537 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

E&E ACCESS DOOR INDICATES OPEN DURING FLIGHT.  REPLACED ACCESS DOOR SENSOR ALSO REFER TO LP 1640508.  MCO/PLACARDS REMOVED, SYSTEM OPERATION IS NORMAL.
